Waxing On Accutane

6 posts in this topic

I'm just into my second month of 40mg per day (first month 20mg) and I'm really missing my waxing routine :/

I know this is something I have to deal with and I am.. however, my skin isn't feeling that tender or overly dry as of yet.. so I was wondering if anyone has tried waxing early on into their treatment or even later.. will I be able to squeeze in one last under arm wax or am I too late?eusa_pray.gif

I know everyones skin reacts differently to the drug but I am curious to hear other peoples experiences with waxing because I've heard a few horror stories!! unsure.png

Share this post


Link to post
Share on other sites

I just don't know if I would risk it. Maybe try to patch test a small spot of at home first? The underarm area seems like a SUPER uncomfortable place to have raw skin...


My Accutane log (with pictures): Holy Isotretinoin Batman It's another Accutane Log!

26 y/o female- approx. 54kg

Absorica -40 mg, 1 daily, December 26, 2013 - February, 25, 2014

Absorica - 60 mg, 1 daily. February 26, 2014 - July 6th 

Probiotic - 1 daily

Fish oil supplement w/ vit D - 1 daily

 

Morning:

Cetaphil cleanser

Food Grade Rose water - Toner

La Roche Posay Mineral Water Spray

Vichy 50+ Capital Soleil Cream for Sensitive Skin

 

Night:

Cetaphil Cleanser

Food grade Rose Water - Toner

Ziana (tretinoin/clinda combo) August, 2014 - Current

La Roche Posay Mineral Water Spray

Aveeno Positively Radiant intensive night cream

Cerave Facial Moisturizing Lotion- PM

Avene Cicalfate (as needed)


Share this post


Link to post
Share on other sites

Don't wax! You could rip your skin off, and the skin heals poorly while on accutane. Maybe try an epilator or something instead.

Share this post


Link to post
Share on other sites

Although it's been a long time since you posted this . I'm on isotretoin (60mg/day since day 1, 62kg). I was never waxing (except of the hands sometimes) but i decided to try it after 40days of treatment. All my skin is still there, didn't rip off at all. I wouldn't recommend waxing on face, skin there is more tensed, dry and sensitive (even with tweezers you can see sometimes your eyebrows to peel, the safest way for face hair removal is the thread) To my mind whoever wants to try waxing while on accutane/acnotren etc would be good to try it first in a small spot and see how it reacts. I tried waxing on legs,:bikini and hands and there was no irritation rather than the usual one.

Sorry for my bad english and good luck to whoever is on isotretoin!..

Share this post


Link to post
Share on other sites

GIRL please do not do it! I waxed my face yesterday, not knowing the dangers, and now I have red whelps and missing skin all over my face. I have been crying all day. It might be like this forever. Do not do it! Please!

Share this post


Link to post
Share on other sites

So sorry Jessica!!!!!

OMG derm should warn us of certain things

I hope u heal quickly

I was going to add not to do it!

I only thread my brows now and even with that I have had some bleeding and lost skin around my brows

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now